MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231214
Medical Device Problem Codes Patient-Device Incompatibility (2682); Activation Failure (3270)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020 the patient underwent endovascular treatment of abdominal aortic aneurysms using gore® excluder® aaa endoprostheses.Reportedly a proximal and distal abdominal aortic aneurysm were present with a narrow space between the two aneurysms.It was reported that a trunk-ipsilateral leg component was advanced on the patient's right side and deployed with the contralateral leg gate located in the narrow portion of the aorta between the two aneurysms.Reportedly, due to the patient's anatomy, the contralateral leg gate was crushed upon deployment of the proximal trunk.The inability of the contralateral leg gate to open was reportedly solely due to patient anatomy.An additional trunk-ipsilateral leg component was advanced and deployed within the initial trunk-ipsilateral leg component.An aorto-uni-iliac procedure and right to left femoral to femoral bypass were performed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, incomplete component deployment, and surgical cut down, bypass or conversion.Furthermore, the ifu states that additional considerations for patient selection, and anatomical requirements for use of the gore® excluder® aaa endoprosthesis include, but are not limited to, an infrarenal non-aneurysmal aortic neck length of at least 15 mm and a diameter of no greater than 32 mm.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10697673
Report Number3007284313-2020-01116
Device Sequence Number3934176
Product Code MIH
UDI-Device Identifier00733132622337
UDI-Public00733132622337
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberRLT231214
Device Catalogue NumberRLT231214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRAMADOL 50MG; TRAMADOL 50MG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight45